Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Baroni - J. Habermann

Calderón-Zygmund estimates for parabolic measure data equations

created by baroni on 28 Sep 2012

[BibTeX]

Published Paper

Inserted: 28 sep 2012
Last Updated: 28 sep 2012

Journal: J. Differential Equations
Volume: 212
Number: 1
Pages: 412-447
Year: 2012

Abstract:

We consider parabolic equations of the type \[u_t - \text{div}\, a(x,t,Du) = \mu\] having a Radon measure on the right--hand side and prove fractional integrability and differentiability results of Calder\'on-Zygmund type for weak solutions.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1